# SDR UIEA2019052204273

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,387 hours, 18,784 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, DISCOVERED FUEL LEAKING AND POOLING REAR UNDERSIDE OF LT ENG. ( OPENED LT ENGINE PURGE LINE GOING TO FUEL CONTROL, T FITTING LOOSE. TIGHTENED T FITTING, RAN ENGINE PER AMM 71-00-00 AND AMM 70-50-00, NO LEAKS FOUND. AIRCRAFT OK FOR SERVICE. )
